# SDR ASAA12511147

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 4,118 hours, 1,231 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL.  EXTINGUISHES ON MASTER RECALL RESET.  PERFORMED BITE CHECK REF MM 21 61 00 CHECK PASSED.  RESET RT PACK CONTROLLER.  OK FOR SERVICE.
